MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo 2; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo 2; Surgical Mesh
Catalog Number 5990015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Urticaria (2278)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent implant of ventralight st w/ echo 2 on (b)(6) 2025.Post implant the patient developed hives and had abdominal pain which has not resolved.Reportedly, the surgeon was able to obtain mesh for reactivity testing.
 
Event or Problem Description
As reported, the patient underwent implant of ventralight st w/ echo 2 on (b)(6)2025.Post implant the patient developed hives and had abdominal pain which has not resolved.Reportedly, the surgeon was able to obtain mesh for reactivity testing.
 
Additional Manufacturer Narrative
As reported, the patient developed hives and had abdominal pain post implant of ventralight st w/ echo 2 mesh.Sample mesh was obtained by the surgeon for reactivity testing however at this time the testing has not been scheduled.No conclusions can be made at this time.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device lists allergic reaction and pain as possible complications.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 116 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, the patient developed hives and had abdominal pain post implant of ventralight st w/ echo 2 mesh.Sample mesh was obtained by the surgeon for reactivity testing however at this time the testing has not been scheduled.No conclusions can be made at this time.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device lists allergic reaction and pain as possible complications.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4)units.Addendum: h11: this is an addendum to the initial mdr submitted to correct the initial reporter state, zip and to update the initial reporter occupation.Updated fields: b4, e3 (initial reporter occupation), g3, g6, h2, h6, h10, h11.Corrected fields: e1 (initial reporter state & initial reporter zip).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST w/ Echo 2
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50258077
Report Number1213643-2026-01039
Device Sequence Number10135116
Product Code FTL
UDI-Device Identifier00801741130991
UDI-Public(01)00801741130991(11)250124(17)261128(10)HUKN1241
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5990015
Device Lot NumberHUKN1241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale